MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 10ML SHORT PR SALINE 10ML FILL; SALINE, VASCULAR ACCESS FLUSH

BECTON DICKINSON SYRINGE 10ML SHORT PR SALINE 10ML FILL; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306499
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported cracked syringe.Event description: material#: 306499, batch#: 5077095.Was preparing a trifuse to draw labs and one of the ns flushes cracked down the side and leaked.The device was never connected to the patient.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation a cracked syringe barrel was reported, resulting in leakage.To support the investigation, one empty prefilled syringe¿received without flow wrap packaging or a tip cap¿was submitted to the quality team for evaluation.Upon visual inspection, a crack approximately 2 inches in length was observed, beginning about ¾ inch from the syringe barrel flange.No additional defects or abnormalities were noted.This type of damage is consistent with a potential jam occurring at the filling machine.A device history record (dhr) review was conducted for material number 306499, lot 5077095.The review found no quality issues during production that could have contributed to the reported condition.No related quality notifications were identified.All manufacturing processes and final inspections were performed in accordance with specification requirements.Verification of the filling machine was also completed.The machine settings, barrel feed alignment, and rail positioning were all confirmed to be within acceptable parameters.Product flow was observed to be consistent and uninterrupted.Based on the investigation and analysis of the returned sample, the customer-reported issue has been confirmed.

Brand Name
SYRINGE 10ML SHORT PR SALINE 10ML FILL
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22794172
Report Number1911916-2025-00569
Device Sequence Number8808748
Product Code NGT
UDI-Device Identifier00382903064991
UDI-Public(01)00382903064991(17)280229(10)5077095
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306499
Device Lot Number5077095
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown